MathSciNet Relay Station
MathSciNet bibliographic data
MR2514952 60J80 (92D25)
Sagitov, Serik; Serra, Maria Conceição Multitype Bienaymé-Galton-Watson processes escaping extinction. Adv. in Appl. Probab. 41 (2009), no. 1, 225–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement